MathSciNet Relay Station
MathSciNet bibliographic data
MR1381980 58A10 (31B35)
Presa Sage, A.; Khavin, V. P. Uniform approximation by harmonic differential forms in Euclidean space. (Russian) Algebra i Analiz 7 (1995), no. 6, 104--152; translation in St. Petersburg Math. J. 7 (1996), no. 6, 943–977
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement